# SDR USAA2012051000018

- Difficulty date: May 5, 2012
- Submitted: May 10, 2012
- Operation: Air carrier
- Aircraft: N946UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000072
- Aircraft time: 11,417 hours, 9,481 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17086101001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - LEVEL 2 INTERGRANULAR CORROSION ON LONGITUDINAL BEAM AT FR85, Z-490, -Y273.  REPLACED LONGITUDINAL BEAM AT FR85, Z-490, -Y273 IAW ERJ-190 SRM 51-41-01 & 51-43-01.
